# SDR GTIA020383

- Difficulty date: March 14, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT MIDDLE FLIGHT SPOILER, UPPERSIDE HAS AN AREA OF DELAMINATION 3 INCH SPAN BY 9 INCH CHORD, CENTER AREA OF SPOILER.  DUE TO EXTENSIVE DAMAGE OF UPPER SKIN AND CORE, BONDED NEW CORE AND UPPER SKIN FULL SPAN OF PART.  (M)
